advertisement
Question
Posted by: Macho | 2010-01-11

Over active sex drive.

Is there any medication for an over active sexdrive?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Macho

Some medicines may lower libido as a side-effect, but nothing with this specific indication

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-01-12

Hi Macho

Some medicines may lower libido as a side-effect, but nothing with this specific indication

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement